# SDR CA070504003

- Difficulty date: May 2, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,921 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 3024711
- Condition: Cracked
- Location: Engine
- Part time: 14,878 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A HOT SECTION INSPECTION, A CRACK WAS DISCOVERED ON THE CT HUB FROM ONE UNUSED BALANCE HOLE, AROUND THE FLANGE AND BACK TO THE SAME BALANCE HOLE.THE CRACK WAS ADJACENT TO (1) OF THE (3) PROTRUDING LOCK LUGS. (TC NR 20070504003)
